I'm trying to figure out whats going on inside of me.
I'm on 30mg of Pred right now and 1g x2/day sulfasalazine. Some of you might recall an earlier post of mine that talked about a flare up after getting stepped down from 40mg pred to 30 and me thinking it had something to do with the Sulfasalazine. Both the kind posters on here and my Dr. said it was because of my taper with the Pred that I had a flare up. Well I had stopped taking the Sulfasalazine when I thought it was the problem and my Flare seemed to be subsiding after five days so I started to take the Sulfasalazine again. Only now the Flare (at least in the morning) seems to be returning only this time with added cramps. I feel like I've just done a serious ab workout.
My next Dr. appointment isn't until the 19th of this month and getting a hold of my Dr. can be a two day long process, can anyone shed some light onto what could possibly be going on?
Thank you much